# SDR CA990310093

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40052
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THERE WAS SIGNIFICANT DROP IN HYDRAULIC QUANTITY FROM THE UTILITY SYSTEM IN-FLIGHT.  PER THE CHECK LIST THE PUMPS WERE OFF LOADED.  RE-ENGAGING THE PUMPS PRIOR TO LANDING, THE NR 2 UTILITY SYSTEM DID NOT COME BACK ON LINE.  LOSS OF ALL HYDRAULIC SYSTEMS.  NR 1 PRESSURE DURING LANDING ROLL RESULTED IN LOSS OF NOSE WHEEL STEERING.  MAINTENANCE WAS CALLED AND THE AIRCRAFT WAS TOWED TO THE GATE.  INSPECTION FOUND NR 2 UTILITY PUMP LEAKING BADLY FROM THE SHAFT SEAL.  THE PUMP WAS REPLACED.  THE SYSTEM REPLENISHED, CHECKED SERVICEABLE, AND THE AIRCRAFT RETURNED TO SERVICE.
